Annals of Mathematical Statistics

On the Assumptions Used to Prove Asymptotic Normality of Maximum Likelihood Estimates

L. LeCam

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 802-828.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696960

Digital Object Identifier
doi:10.1214/aoms/1177696960

Mathematical Reviews number (MathSciNet)
MR267676

Zentralblatt MATH identifier
0246.62039

JSTOR
links.jstor.org

Citation

LeCam, L. On the Assumptions Used to Prove Asymptotic Normality of Maximum Likelihood Estimates. Ann. Math. Statist. 41 (1970), no. 3, 802--828. doi:10.1214/aoms/1177696960. https://projecteuclid.org/euclid.aoms/1177696960


Export citation